# SDR AWXA200300143

- Difficulty date: February 15, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 60,907 hours, 4,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Broken
- Location: Seat Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT WAS FOUND BROKEN AT SEAT ROW 9 LT. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT, OPERATIONAL CHECK WAS GOOD.
